RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2000, Volume 6, Issue 1, Pages 265–273 (Mi fpm455)  

Characteristics of pairs of operators, Lie hybrids, Poisson brackets and nonlinear geometric algebra

D. V. Yur'ev

Centre of mathematical physics "Talassa Eteria"

Abstract: The article is devoted to various algebraic, geometric and geometroalgebraic structures, which appear in the context of the problem of description of pairs of linear operators. The relations between the problem and investigations of I. Batalin, A. Weinstein, M. V. Karasev and V. P. Maslov on the analogs of Lie theory for nonlinear Poisson brackets, L. V. Sabinin's program of the nonlinear geometric algebra and the infinite-dimensional symplectic geometry are explicated.

Full text: PDF file (459 kB)

Bibliographic databases:
UDC: 512.643+512.554.38+512.548+514.763.33
Received: 01.01.1996

Citation: D. V. Yur'ev, “Characteristics of pairs of operators, Lie hybrids, Poisson brackets and nonlinear geometric algebra”, Fundam. Prikl. Mat., 6:1 (2000), 265–273

Citation in format AMSBIB
\Bibitem{Yur00}
\by D.~V.~Yur'ev
\paper Characteristics of pairs of operators, Lie hybrids, Poisson brackets and nonlinear geometric algebra
\jour Fundam. Prikl. Mat.
\yr 2000
\vol 6
\issue 1
\pages 265--273
\mathnet{http://mi.mathnet.ru/fpm455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1798148}
\zmath{https://zbmath.org/?q=an:0981.53076}


Linking options:
  • http://mi.mathnet.ru/eng/fpm455
  • http://mi.mathnet.ru/eng/fpm/v6/i1/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:214
    Full text:108
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020